BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Large deviation type estimates for iterates of linear cocycles

Participants in the publication
Pedro Duarte (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Silvius Klein (Author)

Scope
International

Refereeing
Yes

Date of Publication
2016-06-00

Where published
Stochastics and Dynamics

Publication Identifiers
ISSN - 0219-4937

Publisher
World Scientific Pub Co Pte Lt

Volume
16
Number
03

Starting page
1660010

Document Identifiers
URL - http://dx.doi.org/10.1142/s0219493716600108
DOI - https://doi.org/10.1142/S0219493716600108

Rankings
SCIMAGO Q2 (2016) - 0.48 - Modeling and Simulation


Export

APA
Pedro Duarte, Silvius Klein, (2016). Large deviation type estimates for iterates of linear cocycles. Stochastics and Dynamics, 16, ISSN 0219-4937. eISSN . http://dx.doi.org/10.1142/s0219493716600108

IEEE
Pedro Duarte, Silvius Klein, "Large deviation type estimates for iterates of linear cocycles" in Stochastics and Dynamics, vol. 16, 2016. 10.1142/S0219493716600108

BIBTEX
@article{38670, author = {Pedro Duarte and Silvius Klein}, title = {Large deviation type estimates for iterates of linear cocycles}, journal = {Stochastics and Dynamics}, year = 2016, volume = 16 }